Pacific Journal of Mathematics

The slow steady motion of liquid past a semi-elliptical boss

G. Power and D. L. Scott-Hutton

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 953-962.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000959

Mathematical Reviews number (MathSciNet)
MR0076528

Zentralblatt MATH identifier
0067.18001

Subjects
Primary: 76.0X

Citation

Power, G.; Scott-Hutton, D. L. The slow steady motion of liquid past a semi-elliptical boss. Pacific J. Math. 5 (1955), no. 2, 953--962. https://projecteuclid.org/euclid.pjm/1172000959


Export citation

References

  • [1] W. R. Dean, Note on the slow motion of fluid. Proc. Cambridge Philos. Soc, 32 (1936), 598.